# SDR DALA2021110406799

- Difficulty date: November 4, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 128,643 hours, 19,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 FOUND EMERG ISLE LIGHT HANGING DOWN FROM SEAT 19AB. CORRECTIVE ACTION: R/R SEAT BUMPER REF B767 AMM 25-21 OPS CK NML ON LIGHTS. (7989586)
